Hi, my sister's body is completely bloated. she is retaining water everywhere. I have never seen such a thing. She was this way for 3 weeks before she went to er. She can hardly breath let alone walk with all the extra weight she is carrying around. The hospital hooked her up with an IV and immediately started draining the liquids and sent her home with water pills. While she was in the hospital just from the IV her legs and arms and face started getting red from the fluids circulating again. Bizarr .. I cannot believe they sent her home. One week later and she has completely lost color again , still bloated everywhere. She has to hold her stomach up to walk it is so heavy. Any suggestions? The hospital also told her she has an enlarged heart. What causes an enlarged heart and what makes it small again?
Thanks for any feedback.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?